• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 7411
   School of Mathematics
  Title: Decreasing rearrangement and a fuzzy variational problem
  Author(s): B. Emamizadeh
  Status: Published
  Journal: Appl. Math. Lett.
  Vol.: 18
  Year: 2005
  Pages: 171-178
  Supported by: IPM
  Abstract:
In this note we introduce a variational problem with respect to an integrable fuzzy set f. The energy functional is maximized over a deleted σ-algebra. Using the decreasing rearrangement of f we prove the admissible set can be replaced by the more convenient set of cuts of f. Finally an special case is considered where the variational problem can be transformed into a one dimensional setting.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right